Delusions, Meds or Disease?


#1

Hi, can anyone clear this up for me, Mum was suffering terrible delusions after recently being diagnosed with PD. She was on sinimet, then was weaned off, The mental health team got Involved and put her on antipsychotic pills, she was fine so came off them in time, went on Madopar and was fine for a few months, now the delusions are back as bad as ever. Is it the meds or the progression of the disease? I’m at my wits end an so is my Mum PLEASE HELP xx


#2

Hi @sandraward68,

Unfortunately, some people with Parkinson’s may experience delusions and we have a lot of information on this on our website, here.

It’s important that you speak to your mum’s GP given that the delusions have worsened and you may also want to contact our helpline service on 0808 800 0303 to speak to a Parkinson’s specialist.

Wishing you and your mum all the best.

Best wishes,
Reah